# SDR SWAA2018022620061

- Difficulty date: January 18, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR FORWARD TRUNNION LUG FACE SUPPORT FITTING CORRODED.  REPAIRED FITTING PER EA.
